RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 71, Issue 2  


Stability Zones in Whitney's Extension Problem for Ultradifferentiable Functions
D. A. Abanin
163
On the Continuity of the Generalized Nemytskii Operator on Spaces of Differentiable Functions
K. O. Besov
168
Conservative Means of Orthogonal Series and the Spaces $L^p[0;1]$, $p\in (1;\infty )$
I. N. Brui
182
Trajectory and Global Attractors of Three-Dimensional Navier–Stokes Systems
M. I. Vishik, V. V. Chepyzhov
194
Increasing Monotone Operators in Banach Space
G. I. Laptev
214
Extremes of Subexponential Shot Noise
A. V. Lebedev
227
Estimates for the Norm of Green's Matrix Based on the Integral Performance Criterion for Dichotomy and Hausdorff Set Bounds
Yu. M. Nechepurenko
232
Asymptotics of the Roots of Bernstein Polynomials Used in the Construction of Modified Daubechies Wavelets
I. Ya. Novikov
239
Morse–Smale Vector Fields without Closed Trajectories on 3-Manifolds
A. O. Prishlyak
254
Uniform Continuity of Generalized Rational Approximations
C. S. Rjutin
261
The Eta-Invariant and Pontryagin Duality in $K$-Theory
A. Yu. Savin, B. Yu. Sternin
271
The Phase Space of an Initial-Boundary Value Problem for the Hoff Equation
G. A. Sviridyuk, V. O. Kazak
292
Strongly Exposed Points of Decomposable Sets in Spaces of Bochner Integrable Functions
A. A. Tolstonogov
298

Brief Communications
On the Density of Discrete Spectra of Sturm–Liouville Singular Operators
N. F. Valeev
307
On a Movability Criterion
P. S. Gevorgyan
311
On Pointwise Divergence of Trigonometric Series of General Type
L. V. Zhizhiashvili
315
Primitive Ideals in the Algebra of Regular Functions on Quantum $(m\times n)$ Matrices
V. G. Mosin
318
Letter to the Editor
V. V. Goncharov, S. A. Timoshin
320
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019